Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Retracting diffeomorphisms of $ n$-spheres


Author: J. M. Robertson
Journal: Proc. Amer. Math. Soc. 24 (1970), 57-59
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9939-1970-0250327-2
MathSciNet review: 0250327
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, On the deformation of an $ n$-cell, Proc. Nat. Acad. Sci. U.S.A. 9 (1923), 406-407.
  • [2] J. Cerf, Topologie de certains espaces de plongements, Bull. Soc. Math. France 89 (1961), 227-380. MR 25 #3543. MR 0140120 (25:3543)
  • [3] H. Kneser, Die Deformationssätze der einfach zusammenhängenden Flächen, Math. Z. 25 (1926), 362-372. MR 1544816
  • [4] J. W. Milnor, On manifolds homeomorphic to the $ 7$-sphere, Ann. of Math. (2) 64 (1956), 399-405. MR 18, 498. MR 0082103 (18:498d)
  • [5] J. H. Roberts, Local arcwise connectivity in the space $ {H_n}$ of homeomorphisms of $ {S^n}$ onto itself, Summary of Lectures, Summer Institute on Set Theoretic Topology, Madison, Wis., 1955, p. 110.
  • [6] J. M. Robertson, Some topological properties of certain spaces of differentiable homeomorphisms of disks and spheres, Pacific J. Math. 15 (1965), 1383-1389. MR 32 #3042. MR 0185578 (32:3042)
  • [7] S. Smale, Diffeomorphisms of the $ 2$-sphere, Proc. Amer. Math. Soc. 10 (1959), 621-626. MR 22 #3004. MR 0112149 (22:3004)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0250327-2
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society